# SDR AALA202008109022

- Difficulty date: July 22, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 39,666 hours, 15,374 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF SEAT TRACK BETWEEN FR12 AND FR24 AT BL Y1292, MEASURING L=1.88 IN, W=1.30 IN. REPLACED SEAT TRACK WITH NEW IAW SRM A321 51-72-11-911-001 AND DRAWING D53112812.
